# SDR 99T64R458EWA

- Difficulty date: November 9, 1999
- Submitted: April 27, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 3640887N
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, UPPER CARGO COMPT STATION 960-980 10 INCHES BELOW FLOOR XCW 10 LEFT FLOOR STRINGER SIGNS OF EXFOLIATION.  REMOVED AND REPLACED STRINGER FITTING IAW DC-8 SRM 51-1-21, 51-1-20 AND 51-1-8.  (M)
